MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR POROUS KNEE; EMPOWR 3D KNEETM, PRESS FIT FEMUR, 7R

ENCORE MEDICAL L.P. EMPOWR POROUS KNEE; EMPOWR 3D KNEETM, PRESS FIT FEMUR, 7R
Model Number 130-03-735
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to switched from empowr to epic.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as switching of empower knee to epic knee.The previous surgery and the surgery detailed in this event occurred 2 months and 2 weeks apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements and showed no non-conforming material reports (ncmr) associated with the main contributor component listed in the complaint.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to switched to empowr knee to epic knee.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, prolonged overhead activities, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Additional Manufacturer Narrative
D10 adding concomitant part 600-15-000.

Brand Name
EMPOWR POROUS KNEE
Common Device Name
EMPOWR 3D KNEETM, PRESS FIT FEMUR, 7R
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445 TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445 TX 78758 5445
Manufacturer Contact
teffany hutto
9800 metric blvd
austin, tx 78758-5445, TX 78758-5445
MDR Report Key9593448
Report Number1644408-2020-00015
Device Sequence Number18961942
Product Code MBH
UDI-Device Identifier00888912108553
UDI-Public(01)00888912108553
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2025
Device Model Number130-03-735
Device Catalogue Number243-02-107
Device Lot Number286W1021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/30/2020
01/30/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/28/2020
08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-735 LOT 156N1506; 243-02-107. LOT 286W1021; 342-16-707 LOT 161T1021; 342-16-707. LOT 161T1021; 353-04-107 LOT 222W1010; 353-04-107. LOT 222W1010; 600-15-000 COBALT HV BONE CEMENT 40GM; 243-02-107. LOT 286W1021; 342-16-707. LOT 161T1021; 353-04-107. LOT 222W1010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale